# SDR GTIA2023080737390

- Difficulty date: August 3, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N917NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9179
- Aircraft time: 10,787 hours, 4,433 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ODOR EVENT IN CRUISE CABIN AND COCKPIT-ACCOMPLISHED TC 2100-2002 TC 2100-2004, TC ED 7100-2301/ TC EO 7100-7301 SEE TC'S MENTIONED FOR ALL MAINT PERFORMED. SEE LP 3274804 THRU LP 3274816 FOR MAINT PERFORMED
